| Model Number |
04.01.0119 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
12/11/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The surgeon reported that the prosthesis has dislocated.This is a custom-made case.The custom-made glenoid is still in place; however, the shoulder is dislocated.On (b)(6) 2026, a revision surgery was performed.The surgeon revised the liner and the entire humeral side.
Additional Manufacturer Narrative
Batch review performed on 06 february 2026.Reverse shoulder system 04.01.0119 humeral reverse hc liner d 36/+0mm (k170452) lot 2520090: (b)(4) items manufactured and released on 13-aug-2025.Expiration date: 30-jul-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0169 glenosphere - d 36x24.5 (k170452) lot 2519720: (b)(4) items manufactured and released on 22-oct-2025.Expiration date: 07-oct-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation: the surgeon reported that the prosthesis dislocated following the primary rsa performed in (b)(6) 2025.This case involves a custom-made implant.The custom-made glenoid component remains properly positioned; however, the shoulder is currently dislocated, and a revision procedure will be required.All components were found to be intact, and no evidence of a defect contributing to the event has been identified.Such occurrences can arise from insufficient restoration of soft tissue tension after surgery, particularly in complex cases like this one.Based on the information available, no further conclusions can be drawn.Root cause: dislocation is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.
Additional Manufacturer Narrative
Due to an error, on 20 february 2026 the case was submitted to the competent authority without updating the clinical evaluation.Clinical evaluation: revision after two months from the primary rsa due to dislocation of the humerus from the glenoid.This case involves a custom-made implant.All components were found to be intact, and no evidence of a defect contributing to the event has been identified.Such occurrences can arise from insufficient restoration of soft tissue tension after surgery, particularly in complex cases like this one.Based on the information available, no further conclusions can be drawn.